# SDR A6WA200460040

- Difficulty date: September 21, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Cracked
- Location: Airbrake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBRAKE STRUCTURE AFT OF FRAME 50 VERTICAL STIFFENER HAS A CRACK RADIATING FROM RIVET.  REPAIR IN PROGRESS.  (M)
